I have just started on 150mg Pregabalin which I've been taking before bed for the last 4 days... Ithe dizziness is a real issue but today I felt okay.. I have read being on a higher dose is better for anxiety is this true? I'm debating asking my gp if I can increase but concerned the side effects would be worse? Any help would be appreciated for anyone on this or increased there dose
I researched your question , here's what I found:
The maximum recommended dose of LYRICA is 100 mg three times a day (300 mg/day) in patients with creatinine clearance of at least 60 mL/min. Begin dosing at 50 mg three times a day (150 mg/day). The dose may be increased to 300 mg/day within 1 week based on efficacy and tolerability. Because LYRICA is eliminated primarily by renal excretion, adjust the dose in patients with reduced renal function.
Uses for Lyrica:
Pregabalin, marketed under the brand name Lyrica among others, is a medication used to treat epilepsy, neuropathic pain, fibromyalgia, and generalized anxiety disorder.Its use for epilepsy is as an add-on therapy for partial seizures with or without secondary generalization in adults.Some off-label uses of pregabalin include restless leg syndrome, prevention of migraines, social anxiety disorder, and alcohol withdrawal. When used before surgery it does not appear to affect pain after surgery but may decrease the use of opioids.
Side effects of Lyrica:
Following abrupt or rapid discontinuation of pregabalin, some people reported symptoms suggestive of physical dependence. The FDA determined that the substance dependence profile of pregabalin, as measured by a patient physical withdrawal checklist, was quantitatively less than benzodiazepines. Even people who have discontinued short term and or long term use of pregabalin have experienced withdrawal symptoms, including insomnia, headache, agitation, nausea, anxiety, diarrhea, flu like symptoms, nervousness, major depression, pain, convulsions, hyperhidrosis and dizziness
Sounds like it might be a treatment for anxiety but also seems the higher dose may cause worsening with side effects with dosage increase. I'd consult your Dr or pharmacist
Hope this helps!
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2016 • 1 answer
Updated 20 Mar 2017 • 1 answer
Fluoxetine - Increasing dose from 20 mg to 40 mg and I am wondering if I will experience the same...
Updated 30 Oct 2017 • 3 answers
Updated 3 Dec 2018 • 2 answers
Updated 19 Nov 2018 • 1 answer